Internal waves in fluids with rapidly varying density
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 4, p. 513-573
@article{ASNSP_1981_4_8_4_513_0,
     author = {Turner, R. E. L.},
     title = {Internal waves in fluids with rapidly varying density},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1981},
     pages = {513-573},
     zbl = {0514.76019},
     mrnumber = {656000},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_4_513_0}
}
Turner, R. E. L. Internal waves in fluids with rapidly varying density. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 4, pp. 513-573. http://www.numdam.org/item/ASNSP_1981_4_8_4_513_0/

[1] T.B. Benjamin, Internal waves of finite amplitude and permanent form, J. Fluid Mech., 25 (1966), pp. 241-270. | Zbl 0145.23602

[2] G.H. Keulegan, Characteristics of internal solitary waves, J. Res. Nat. Bur. Standards, 51 (1953), pp. 133-140. | Zbl 0052.21601

[3] R.R. Long, Solitary waves in one- and two-fluid systems, Tellus, 8 (1956), pp. 460-471.

[4] A.S. Peters - J.J. Stoker, Solitary waves in liquids having non-constant density, Comm. Pure Appl. Math., 13 (1960), pp. 115-164. | MR 112445 | Zbl 0090.43301

[5] R.R. Long, Some aspects of the flow of stratified fluids. Part I : A theoretical investigation, Tellus, 5 (1953), pp. 42-57. | MR 57094

[6] M.L. Dubreil-Jacotin, Sur les théorèmes d'existence relatifs aux ondes permanentes periodiques à deux dimensions dans les liquides hétérogènes, J. Math. Pures Appl. (9), 19 (1937), pp. 43-67. | JFM 63.0771.03 | Zbl 0016.05905

[7] C.-S. Yih, Exact solutions for steady two-dimensional flow of a stratified fluid, J. Fluid Mech., 9 (1960), pp. 161-174. | MR 115460 | Zbl 0094.21204

[8] A.M. Ter-Krikorov, Théorie exacte des ondes longues stationnaires dans un liquide hétérogène, J. Mécanique, 2 (1963), pp. 351-376. | MR 160400

[9] K.O. Friedrichs - D.H. Hyers, The existence of solitary waves, Comm. Pure Appl. Math., 7 (1954), pp. 517-550. | MR 65317 | Zbl 0057.42204

[10] J. Bona - D. Bose - R.E.L. Turner, A global theory of steady waves in continuously stratified fluids, Math. Res. Center Tech. Rep., University of Wisconsin, to appear.

[11] T.B. Benjamin, A unified theory of conjugate flows, Philos. Trans. Roy. Soc. London, A 269 (1971), pp. 587-643. | MR 446075 | Zbl 0226.76037

[12] E. Zfidlfr, Bifurcation theory and permanent waves, in Applications of Bifurcation Theory, P. Rabinowitz ed., Academic Press, New York, 1977. | MR 459200

[13] J.J. Stoker, Water Waves, Interscience Publishers, Inc., New York, 1957. | MR 103672 | Zbl 0078.40805

[14] J.B. Mcleod - R.E.L. Turner, Bifurcation for non-differentiable operators with an application to elasticity, Arch. Rational Mech. Anal., 63 (1976), pp. 1-45. | MR 473953 | Zbl 0356.47030

[15] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der mathematische Wissenschaften 224, Springer-Verlag, Berlin, Heidelberg, New York, 1977. | MR 473443 | Zbl 0361.35003

[16] A. Ambrosetti - P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis, 14 (1973), pp. 349-381. | MR 370183 | Zbl 0273.49063

[17] O.A. Ladyzhenskaya - N.N. Ural'Tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[18] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[19] G. Polya - G. Szego, Isoperimetric Inequalities in Mathematical Physics, Annals of Mathematical Studies 27, Princeton University Press, Princeton, 1950. | MR 43486 | Zbl 0044.38301

[20] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math., 12 (1959), pp. 623-727. | MR 125307 | Zbl 0093.10401

[21] R. Courant - D. Hilbert, Methods of Mathematical Physics, vol. II, Interscience Publishers, New York, 1962. | MR 65391 | Zbl 0099.29504

[22] C.J. Amick - J.F. Toland, On Solitary Water-Waves of Finite Amplitude, Arch. Rat. Mech. Anal., 76 (1981), pp. 9-95. | MR 629699 | Zbl 0468.76025

[23] G. Keady - J. Norbury, On the existence theory for irrotational water waves, Math. Proc. Cambridge Philos. Soc., 83 (1978), pp. 137-157. | MR 502787 | Zbl 0393.76015

[24] L.R. Walker, Interfacial solitary waves in a two-fluid medium, The Physics of Fluids, 16 (1973), pp. 1796-1804.